# SDR CALA2025121212060

- Difficulty date: December 9, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N33286
- Make and model: Boeing 737824
- Aircraft serial: 31600
- Aircraft time: 65,903 hours, 24,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 11N000131
- Condition: Scratched
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT BS 907-927 RBL 51, UPPER SURFACE WITH SCRATCHED.   AREA AROUND HARD POINT.  REMOVED AND REPLACED THE FLOOR SUPPORT BETWEEN BS 907 TO 927, RBL 51, IAW SRM 51-40-02-0G-0.
